Has anyone had this symptom with lung cancer?
Just read the posts about Avastin, and I recall reading something at Inspire about blood in the urine for someone who was on Avastin. Are you on it? If so, it may be time to switch meds - talk to your oncologist as soon as possible. It's not a symptom of lung cancer as far as I know, but you might have an infection, or possibly mets to a kidney or the bladder...though I'm not sure lung cancer sends mets there.
You haven't been eating beets by any chance have you? (That will color your urine)
Best to see the doc ASAP - even if it's just (ha, "just!") an infection, you need to take care of it.
Good luck, and let us all know!
My dad had bladder cancer and had his prostrate ureters and bladder removed years ago so he has beed out of treatment for a while. He keeps having blOd in his urine with no cancer in his urine and the CT scan opf his lower bpody ois clear. His doc treated him for infection' but the blOd keeps coming back We are trying to do our own research as the doc found scar tissue in his lower lungs.
If you have blood in your urine, better have it checked out. It could just be a bladder infection or urinary tract infection. Try drinking some cranberry juice, that's supposed to help, but if you still have it in a few days call your doctor. "Carole"
He did. So far doc can not figure it out.
a few years back I had lots of blood in my urine and it came on suddenly one afternoon. later that day I had excrutiating pain in my lower right abdomen. Turns out it was kidney stones! I lived through that pain for two day until they passed.